Posted by Betty
on December 17, 1999 at 14:53:32:
In Reply to: Re: RA and Swelling of the knee f posted by beatle on December 16, 1999 at 21:26:55:
: : I have swelling of the knee for the last 5 months, I hobble around, i take 5 mg prednisone and on a real
: : bad day I take 1 naproxen. This is the only way I can get the pain to go away for about a day or two. I was watching
: : what I eat, this seem to help but I still am getting pain and swelling. I'm in the process of getting a herbal
: : shot in my knee I believe it is chicken collegen. I hope this takes the swelling down. Anyone out there
: : trying to get off of Prednisone seems like an impossible task with out joint pain and swelling. Any Ideas??
: Anything I say should not be a substitute for advice from your doctor. Prednisone can be a great medication for fighting inflammation but has side-effects, even at the relativly low dose you are on. Does your doctor have any ideas on trying a different medication to replace the Prednisone? There are many drugs for RA out there.
Yes, my doctor prescribe for me Avara, I'm just scared to take it. I know there is side effects with
Prednisone but, Avara is so new on the market and there is not History behind it for the side effects. or longevitiy
I'm trying to get off this steroid it very frustrating.